REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21381
Tytuł: Connectedness and Continuous Sequences in Finite Topological Spaces
Autorzy: Nakamura, Yatsuka
Data wydania: 2006
Data dodania: 30-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 14, Issue 3, Pages 93-100
Abstrakt: First, equivalence conditions for connectedness are examined for a finite topological space (originated in [9]). Secondly, definitions of subspace, and components of the subspace of a finite topological space are given. Lastly, concepts of continuous finite sequence and minimum path of finite topological space are proposed.
Afiliacja: Shinshu University, Nagano, Japan
URI: http://hdl.handle.net/11320/21381
DOI: 10.2478/v10037-006-0011-2
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2008 Yatsuka Nakamura, published by University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Formalized Mathematics, 2006, Volume 14, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Connectedness_and_Continuous_Sequences_in_Finite_Topological_Spaces.pdf110,96 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons